# SDR CALA2017122004550

- Difficulty date: December 20, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 71,466 hours, 8,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK THE EMERGENCY LIGHTS, FIND THAT THE AISLE LIGHTS AT STA1582 & 1666, RBL51 NOT COME ON. REPLACED THE CABIN 3R DOOR AREA M33401 BATTERY & POWER SUPPLY AND OP TEST CARRIED OUT, FOUND NORMAL AS PER AMM 33-51-06-960-802 REV 81 & AMM 33-51-06-960-803 REV 81.
